# SDR AALA201610139005

- Difficulty date: October 9, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 53,552 hours, 19,979 cycles
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Ptu
- Part number: 971600
- Part serial: MX594075
- Condition: Faulty
- Location: Hydraulic Sys
- Part time: 44,603 hours, 25,575 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GREEN SYSTEM RSVR OVHT MESSAGE ON CLIMB OUT.  APPLIED QRH PROCEDURE, FLIGHT DECLARED AN EMERGENCY AND RETURNED TO BOS WITHOUT FURTHER INCIDENT.  REPLACED PTU PER AMM 29-23-41.  OPS AND LEAK CHK GOOD.  THE AIRCRAFT WAS GROUNDED.
